# SDR SWAA2014092632335

- Difficulty date: September 23, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 28,342 hours, 16,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A56203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE STRAP CORRODED AT BS 1010 RBL 5.  R & R STRAP IAW SRM.
